... dysfunction for the first time!after that i stop propecia and i find that i have reduse appetite for sex!i have erection but i dont have appetite for sex as before!can you help me pls?and how long does propecia take to leave from my body?my problem scare me!
This is an important question and one that needs to be discussed your your family physician or urologist. A complete physical examination (a full check up), blood tests and possibly other tests may be required in order to determine the cause of a given person’s erectile dysfunction and decreased libido.
Erectile dysfunction can occur with finasteride – yes. But it’s also very common in the general population even without being on finasteride. In other words, there are many, many causes of erectile dysfunction in men, and finasteride is just one of them.
According to the National Institutes of Health, approximately 5% of 40-year-old men and up to 25% of 65-year-old men experience ED on a long-term basis.
- Propecia Information for Consumers
- Propecia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propecia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm 62,since nearly 2 years I'm on UrimaxD can it cause erection problem and reduce the volume of s?
Posted 26 Jan 2013 • 1 answer
Posted 16 Jun 2013 • 7 answers
Posted 14 Jan 2014 • 3 answers
Posted 22 May 2014 • 2 answers
Posted 9 Aug 2016 • 1 answer